# SDR U2RB100102

- Difficulty date: October 28, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,520 hours, 25,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 76,520 hours, 25,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-4 CHECK, FOUND RIVET POPPED AT FUSELAGE STATION -12, LEFT LONGERON NR 30.  INVESTGATION REVEALED STRESS CRACK IN FUSELAGE SKIN AT RIVET HEAD.  REMOVED DAMAGE SKIN, CLEANED AND TREATED IAW DC8 SRM 51-1-8 AND REPAIRED IAW DC8 SRM 53-2-0 /51-1-21 AND REFINISHED.
